# SDR ASAA9980051

- Difficulty date: February 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 29190701
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 115, CREW REPORTED THE FLIGHT COMPT LEFT SLIDING WINDOW WOULD NOT OPEN.  FOUND WINDOW AFT LATCH SPRING BROKEN.  REPLACED SPRING AND OPERATED NORMALLY.  (M)
